# SDR CALA9901496

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER ATTACH ANGLE CORRODED AT FS 1166 FALSE BULKHEAD, BL 0.  THE CORRODED AREA WAS REMOVED IAW SRM 51-40-3.  A FILLER AND DOUBLER REPAIR WAS INSTALLED IAW SRM 51-40-3.
